# SDR IPXA2020042954726

- Difficulty date: April 27, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 26,591 hours, 17,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Part serial: 18888
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERGENCY EXIT LIGHT ABOVE CREW DOOR INOPT/S TO A FAULTY BATTERY. R&R'D THE SAME. OPS CKS GOOD. OK FOR SERVICE. REF 757 AMM 33-51-07-902-001
